6 doctors weighed in:
What can an asthma inhaler overdose do to you?
6 doctors weighed in

Dr. Sue Ferranti
Internal Medicine
5 doctors agree
In brief: Symptoms...
Symptoms of beta-agonist overdose include a rapid heart rate which can lead to arrhythmias that can be life-threatening.
Other symptoms include tremors, anxiety, etc. None of these symptoms are comfortable so take all medicine, including inhalers, as prescribed by your doctor.

In brief: Symptoms...
Symptoms of beta-agonist overdose include a rapid heart rate which can lead to arrhythmias that can be life-threatening.
Other symptoms include tremors, anxiety, etc. None of these symptoms are comfortable so take all medicine, including inhalers, as prescribed by your doctor.
Dr. Sue Ferranti
Dr. Sue Ferranti
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors